Probability Surveys
Home | Current | Past volumes | About | Login | Notify | Contact | Search
 PS Home > Vol. 11 (2014) open journal systems 

 articles  
 Integrable probability: From representation theory to Macdonald processes   Abstract | PDF
 
  Alexei Borodin and Leonid Petrov
 Pages: 1-58

 On the notion(s) of duality for Markov processes   Abstract | PDF
 
  Sabine Jansen and Noemi Kurt
 Pages: 59-120

 Statistical properties of zeta functions' zeros   Abstract | PDF
 
  Vladislav Kargin
 Pages: 121-160

 Characterizations of GIG laws: A survey   Abstract | PDF
 
  Angelo EfoĆ©vi Koudou and Christophe Ley
 Pages: 161-176




Home | Current | Past volumes | About | Login | Notify | Contact | Search

Probability Surveys. ISSN: 1549-5787